MathSciNet Relay Station
MathSciNet bibliographic data
MR371085 (51 #7306) 65M10
McGuire, G. R.; Morris, J. Ll. Explicit-implicit schemes for the numerical solution of nonlinear hyperbolic systems. Math. Comp. 29 (1975), 407–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement